# SDR 95ZZZX5824

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5071J
- Make and model: Cessna 310R
- Aircraft serial: 310R0151
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 08119441
- Condition: Cracked
- Location: Cabin Entry
- Part time: 3,116 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND CABIN ENTRY STEPS (2 EACH) CRACKED AT UPPER ATTACH HOLE.  ONE STEP WAS CRACKED 3.5 INCHES LONG, THE OTHER STEP ONLY THE THICKNESS OF THE CASTING SHOWED SIGNS OF CRACKING.  SUGGEST SHORT EDGE DISTANCE OF TOP HOLE CAUSED CRACKING.
